# SDR IPXA2016073106507

- Difficulty date: July 25, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 88,334 hours, 15,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B044889
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C5, DENT DAMAGE ON FUSELAGE SKIN BS 1520, STRINGER 44L.   REPAIRED IAW SRID 4-3257425031, AND  EO B747-5330-61398-A
